# SDR UPS08851555

- Difficulty date: January 2, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9754034235AAV
- Condition: Corroded
- Location: Bs 300-320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 INTERCOSTAL BETWEEN STA 300-320 RBL48 IN A-PIT HAS EXFOLIATED CORROSION.  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL IN A-PIT BETWEEN STA 300 AND 320 AT RBL48 IAW WITH DWG 9754034, SRM 51-01-21, SRM 51-01- 20D, SRM 51-3-0, SRM 51-1-8 AND SRM 51-3-0.
